A fractional Donsker theorem

Parczewski, Peter

DOI: https://doi.org/10.1080/07362994.2013.866521
URL: https://www.tandfonline.com/doi/abs/10.1080/073629...
Additional URL: https://www.researchgate.net/publication/263679753...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Stochastic Analysis and Applications
Volume: 32
Issue number: 2
Page range: 328-347
Place of publication: Philadelphia, PA
Publishing house: Taylor & Francis
ISSN: 0736-2994 , 1532-9356
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item